MedElevator Войти в исследования
← Поиск публикаций
Contact dermatitis · 2004

Contact urticaria from Emla cream.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Waton J, Boulanger A, Trechot P H, Schmutz J L, Barbaud A

Аннотация

We report the first case of immediate-type hypersensitivity caused by Emla cream. A 55-year-old woman, after using Emla cream, went on to develop urticaria. An open test was positive to Emla cream. Patch tests and prick tests were performed with Emla cream, the components of Emla cream (lidocaine, prilocaine and castor oil) and other local anaesthetics. The patch test with lidocaine and the prick test with Emla cream were both positive. An intradermal test and subcutaneous administration of 3 anaesthetics that had negative patch tests and prick tests were performed and well tolerated, allowing their use. In the literature, anaphylactic reactions to lidocaine injections, delayed-type hypersensitivity after lidocaine subcutaneous injections and contact dermatitis from Emla cream have all been described. This first case of contact urticaria from Emla cream was due to lidocaine and did not show any cross-reaction with other local anaesthetics.

Предметные рубрики MeSH